# SDR DALA2017082006314

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF WING TO BODY FITTING, LONGERON 22L, BS 661.  THE ANGLE WAS REMOVED, FABRICATED, TREATED, PAINTED, AND INSTALLED IAW ER/A 560866-14, AND ETI-17-17-134, REV 3.
